MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC FEMORAL NECK SYSTEM PL 2 HOLE - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC FEMORAL NECK SYSTEM PL 2 HOLE - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.268.000S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent a procedure during which a surgeon noted that the femoral neck system 2-hole plate was broken.Concomitant devices reported: unknown fns anti-rotation screw (part # unknown, lot # unknown, quantity # 1), unknown fns bolt (part # unknown, lot # unknown, quantity # 1), unknown locking screw (part # unknown, lot # unknown, quantity # unknown).This report is for one (1) femoral neck system plate 2 hole - sterile.This is report 1 of 1 for complaint (b)(4).

Brand Name
FEMORAL NECK SYSTEM PL 2 HOLE - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11975529
Report Number2939274-2021-02869
Device Sequence Number3404249
Product Code KTT
UDI-Device Identifier10886982274458
UDI-Public(01)10886982274458
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.268.000S
Device Catalogue Number04.268.000S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/10/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAIL HEAD ELEMENTS: FNS ANTIROTATION; UNK - NAIL HEAD ELEMENTS: FNS BOLT; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;